General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Inform. Primen.:

Personal entry:
Save password
Forgotten password?

Inform. Primen., 2013, Volume 7, Issue 1, Pages 124–125 (Mi ia252)  

This article is cited in 14 scientific papers (total in 14 papers)

On the absolute constants in the Berry–Esseen inequality and its structural and nonuniform improvements

I. G. Shevtsovaab

a Department of Mathematical Statistics, Faculty of Computational Mathematics and Cybernetics, M. V. Lomonosov Moscow State University

Abstract: New improved upper bounds are presented for the absolute constants in the Berry–Esseen inequality and its structural and nonuniform improvements. In particular, it is shown that the absolute constant in the classical Berry–Esseen inequality does not exceed 0.5583 in general case and 0.4690 for the case of identically distributed summands. The corresponding bounds in the Nagaev–Bikelis inequality are 21.82 and 17.36.

Keywords: central limit theorem; convergence rate estimate; normal approximation; Berry–Esseen inequality; Nagaev–Bikelis inequality; absolute constant.

Full text: PDF file (149 kB)
References: PDF file   HTML file

Citation: I. G. Shevtsova, “On the absolute constants in the Berry–Esseen inequality and its structural and nonuniform improvements”, Inform. Primen., 7:1 (2013), 124–125

Citation in format AMSBIB
\by I.~G.~Shevtsova
\paper On the absolute constants in~the~Berry--Esseen inequality and~its~structural and~nonuniform improvements
\jour Inform. Primen.
\yr 2013
\vol 7
\issue 1
\pages 124--125

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kratz M., “Normex, a New Method For Evaluating the Distribution of Aggregated Heavy Tailed Risks”, Extremes, 17:4 (2014), 661–691  crossref  mathscinet  zmath  isi  scopus
    2. Korolev V.Yu., Smelyanskii R.L., Smelyanskii T.R., Shalimov A.V., “on the Estimation of the Execution Frequency of Sequential Program Code Snippets”, J. Comput. Syst. Sci. Int., 54:4 (2015), 540–545  crossref  mathscinet  isi  elib  scopus
    3. Cundill B., Alexander N.D.E., “Sample Size Calculations For Skewed Distributions”, BMC Med. Res. Methodol., 15 (2015), 28  crossref  isi  elib  scopus
    4. I. G. Shevtsova, “A moment inequality with application to convergence rate estimates in the global CLT for Poisson-binomial random sums”, Theory Probab. Appl., 62:2 (2018), 278–294  mathnet  crossref  crossref  mathscinet  isi  elib
    5. I. Shevtsova, “On the absolute constants in Nagaev-Bikelis-type inequalities”, Inequalities and Extremal Problems in Probability and Statistics: Selected Topics, ed. I. Pinelis, Academic Press Ltd; Elsevier Science Ltd, 2017, 47–102  crossref  mathscinet  isi  scopus
    6. M. Goswami, R. Pagh, F. Silvestri, J. Sivertsen, “Distance sensitive Bloom filters without false negatives”, Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete Algorithms, Assoc. Computing Machinery, 2017, 257–269  crossref  mathscinet  zmath  isi
    7. V. Korolev, A. Dorofeeva, “Bounds of the accuracy of the normal approximation to the distributions of random sums under relaxed moment conditions”, Lith. Math. J., 57:1 (2017), 38–58  crossref  mathscinet  zmath  isi  scopus
    8. I. G. Shevtsova, “Convergence rate estimates in the global CLT for compound mixed Poisson distributions”, Theory Probab. Appl., 63:1 (2018), 72–93  mathnet  crossref  crossref  isi  elib
    9. L. Mattner, J. Schulz, “On normal approximations to symmetric hypergeometric laws”, Trans. Am. Math. Soc., 370:1 (2018), 727–748  crossref  mathscinet  zmath  isi  scopus
    10. Novak S.Y., “on the Accuracy of Poisson Approximation”, Extremes, 22:4 (2019), 729–748  crossref  mathscinet  zmath  isi  scopus
    11. Keller N., Klein O., “Biased Halfspaces, Noise Sensitivity, and Local Chernoff Inequalities”, Discrete Anal., 2019  crossref  mathscinet  isi
    12. Chickrin D.E., Chuprunov A.N., Kokunin P.A., “Poisson Limit Theorems For Number of Given Value Cells in Non-Homogeneous Generalized Allocation Scheme”, Lobachevskii J. Math., 40:5, 1, SI (2019), 614–623  crossref  mathscinet  zmath  isi  scopus
    13. D. Dzindzalieta, F. Götze, “Halfspaces with influential variable”, Teoriya veroyatn. i ee primen., 65:1 (2020), 142–150  mathnet  crossref
    14. Ratibenyakool Yu., Neammanee K., “Rate of Convergence of Binomial Formula For Option Pricing”, Commun. Stat.-Theory Methods, 49:14 (2020), 3537–3556  crossref  mathscinet  isi  scopus
  • Информатика и её применения
    Number of views:
    This page:794
    Full text:318
    First page:15

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020